The Michigan Mathematical Journal

A recursive function, defined on a compact interval and having a continuous derivative that is not recursive.

J. Myhill

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 18, Issue 2 (1971), 97-98.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000631

Digital Object Identifier
doi:10.1307/mmj/1029000631

Mathematical Reviews number (MathSciNet)
MR0280373

Zentralblatt MATH identifier
0218.02029

Subjects
Primary: 02.72

Citation

Myhill, J. A recursive function, defined on a compact interval and having a continuous derivative that is not recursive. Michigan Math. J. 18 (1971), no. 2, 97--98. doi:10.1307/mmj/1029000631. https://projecteuclid.org/euclid.mmj/1029000631.


Export citation